Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Whats wrong with me?

I've been on the mirena iud since may.. i've been so irritated lately, can;t ever sleep:/ im not the same person, idk if its the birth control or post partum? its been 10 months since i have had my daughter, i just don't know:/

Answer Question
 
Anonymous

Asked by Anonymous at 2:37 AM on Aug. 13, 2012 in Health

Answers (4)
  • According to WebMD,.....Tell your doctor immediately if any of these serious side effects occur: lack of menstrual period, unexplained fever, chills, trouble breathing, mental/mood changes (e.g., depression, nervousness), vaginal swelling/itching, painful intercourse.
    Michigan-Mom74

    Answer by Michigan-Mom74 at 3:14 AM on Aug. 13, 2012

  • The Mirena caused me a LOT of physical problems, but it also screwed with me emotionally and mentally. I'm bipolar as it is, but with the Mirena I was suicidal about 7 times in the 8 months I had it, I snapped at DH daily, my insomnia got so bad I'd be awake for 3-4 days at a time, when I did sleep I had nightmares, the tiniest thing would send me into a rage, etc. I contacted my doctor repeatedly for the first few months that I had symptoms and they kept saying it wasn't the Mirena, there's no way it would cause that, blah blah blah. As soon as I had it removed, I could tell a difference. I had all the symptoms Michigan-Mom posted except the fever plus a ton more for 7.5 of the 8 months and my doctor still swore it wasn't the Mirena and wouldn't remove it. It *might* be a coincidence for you, but from my experience and those of friends who had the Mirena, I would say it's causing them and have it removed ASAP.
    Mrs.BAT

    Answer by Mrs.BAT at 5:38 AM on Aug. 13, 2012

  • Get that thing out of your vagina! Chin up mama. Hormonal imbalances are hell.
    staciandababy

    Answer by staciandababy at 8:12 AM on Aug. 13, 2012

  • i had the mirena for 3+ years, and the most discomfort i had was from the wires and from an infection i had which is when i had them just remove it.
    LoveBuggsMommie

    Answer by LoveBuggsMommie at 12:53 PM on Aug. 13, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.